AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


Panel de control de usuario Preguntas frecuentes Lista De Miembros Calendario Los Nuevos Puestos Enlaces Rápidos La Sesión

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Las Traducciones automáticas (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Los Esteroides anabólicos Discusión y Foro Culturismo > Anabolic Science Section > Anabolic Science Forum

Reply
 
Hilo De Herramientas Modos De Visualización
Infection??
Old
  (#1)
steve0085
Usuario Registrado
 
steve0085's Avatar
 
Sin conexión
Mensajes: 701
Fecha De Ingreso: Mayo De 2005
Ubicación: FlorEeDuh
Infection?? - 07-07-2005, 10:58 PM

I did my last injection 2 days ago in the quad. It hurts more than any injection i've ever done, I can't even walk. There's a knot in my leg and a red spot about 4 inches across(circular). I'm not seeing any streaks of red so far, but I fell like shit. My temperature has gone from normal this morning to 100 tonight. Could this be an infection? and if so, will I be alright waiting til tomorrow morning to go see the doc?
   
Reply With Quote
Old
  (#2)
steve0085
Usuario Registrado
 
steve0085's Avatar
 
Sin conexión
Mensajes: 701
Fecha De Ingreso: Mayo De 2005
Ubicación: FlorEeDuh
07-07-2005, 11:30 PM

You suck Tee!!!! everybody's looking at your damn medical books instead of answering me. I'm worried here
   
Reply With Quote
Old
  (#3)
tee
AnaSCI VETERINARIO
 
tee's Avatar
 
Sin conexión
Puestos: 4,130
Fecha De Ingreso: Feb 2004
Ubicación: estados UNIDOS de américa
07-08-2005, 06:46 AM

Steve,

Sorry, but I just got back on the board. It doesnt sound too good to me. What did you inject, and how much? It could be becomming an abcess. I wouldnt let us play guessing games, I would go see a doctor asap! The rise in your temperature is what concerns me most.
   
Reply With Quote
Old
  (#4)
tee
AnaSCI VETERINARIO
 
tee's Avatar
 
Sin conexión
Puestos: 4,130
Fecha De Ingreso: Feb 2004
Ubicación: estados UNIDOS de américa
07-08-2005, 06:51 AM

Steve, I found this on a med info site.

signs that it could be an abscess:

there is a definite lump and its painful.
the lump feels warm to the touch.
the lump seems to be coming to a point at its upper surface.
the skin over the lump is reddened.
you feel unwell and perhaps have a fever-
if you have any of these things it may mean you have a proper abscess- these generally respond fastest to surgical treatment- incision and drainage or lancing.
   
Reply With Quote
Old
  (#5)
steve0085
Usuario Registrado
 
steve0085's Avatar
 
Sin conexión
Mensajes: 701
Fecha De Ingreso: Mayo De 2005
Ubicación: FlorEeDuh
07-08-2005, 08:40 AM

thanks for the help. I think I was just worried for nothing, my temperature is back to normal, and the pain has lessened quite a bit. It's still a little swolen and warm to the touch, but now it just feels like a regular injection site to me.
   
Reply With Quote
Old
  (#6)
TexasCreed
Un Engreído S. O. B.
 
TexasCreed's Avatar
 
Sin conexión
Puestos: 1,317
Fecha De Ingreso: Oct 2004
Ubicación: Texas
07-08-2005, 12:38 PM

you should be fine. draw a circle around the red, and if it gets bigger then go to the doctor. did u massage the injection site afterwards and if so for how long?


Descargo de responsabilidad: TexasCreed no respalda el uso de Esteroides Anabólicos sin prescripción de un médico. Esto es puramente para el entretenimiento y pretender fines.
   
Reply With Quote
Old
  (#7)
steve0085
Usuario Registrado
 
steve0085's Avatar
 
Sin conexión
Mensajes: 701
Fecha De Ingreso: Mayo De 2005
Ubicación: FlorEeDuh
07-08-2005, 01:26 PM

Cita:
Originalmente Publicado por TexasCreed
you should be fine. draw a circle around the red, and if it gets bigger then go to the doctor. did u massage the injection site afterwards and if so for how long?
Yeah, I messaged it for like 10 minutes in the shower with the hot water on it. It bled like hell though, couldn't get it to stop. It seems like every injection hurts more than the last and the pain lasts longer and longer
   
Reply With Quote
Old
  (#8)
Zaven
Usuario Registrado
 
En línea
Mensajes: 687
Fecha De Ingreso: Mayo De 2005
07-09-2005, 01:26 AM

Cita:
Originalmente Publicado por steve0085
Yeah, I messaged it for like 10 minutes in the shower with the hot water on it. It bled like hell though, couldn't get it to stop. It seems like every injection hurts more than the last and the pain lasts longer and longer
maybe the hormone is crystalizing a bit causing some irritation between your now more dense muscle fibers..............I don't know though, just a thought...
   
Reply With Quote
Old
  (#9)
SandMan-WES
ANASCI DEL ARMA JOVEN
 
SandMan-WES's Avatar
 
Sin conexión
Mensajes: 223
Fecha De Ingreso: Mayo De 2005
07-09-2005, 01:43 AM

What did you inject??? That stuff sounds rough as hell...
   
Reply With Quote
Old
  (#10)
Zaven
Usuario Registrado
 
En línea
Mensajes: 687
Fecha De Ingreso: Mayo De 2005
07-09-2005, 01:45 AM

Cita:
Originalmente Publicado por wes
What did you inject??? That stuff sounds rough as hell...
I think he's on a test e only cycle............not sure though
   
Reply With Quote
Old
  (#11)
steve0085
Usuario Registrado
 
steve0085's Avatar
 
Sin conexión
Mensajes: 701
Fecha De Ingreso: Mayo De 2005
Ubicación: FlorEeDuh
07-09-2005, 08:55 AM

Test E 250mg. My first few injectioins went fine, hardly any pain after and the pain would go away quick, then the next few starting hurting a little bit and lasted a little longer. Now, they pretty much immobilize the body part that I shoot and it swells up big. The pain lasts for about a week and a half, don't know what is causing it. Like Zaven said, probably the crystals, maybe they've been building up from one inject to the next.
   
Reply With Quote
Old
  (#12)
SandMan-WES
ANASCI DEL ARMA JOVEN
 
SandMan-WES's Avatar
 
Sin conexión
Mensajes: 223
Fecha De Ingreso: Mayo De 2005
07-10-2005, 06:54 PM

Hows the site feelin today???????
   
Reply With Quote
Reply

Hilo De Herramientas
Modos De Visualización

Las Normas De Publicación
Usted puede que no publicar nuevos hilos
Usted puede que no respuestas de correos
Usted puede que no enviar archivos adjuntos
Usted puede que no editar tus mensajes

[IMG] el código es En
El código HTML es Off

Foro De Salto


Todas las horas son GMT -4. El tiempo ahora es 09:43 AM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.